Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 4/6/2007. Initial and follow-up information has been received from a physician, via a company representative, concerning a female patient, who with no known drug allergies, fibromyalgia, just recently diagnosed, Attention deficit/hyperactivity disorder, and scoliosis and a history of tonsillectomy who on 05-MAR-2007 was vaccinated with the first dose of GARDASIL. The physician reported that after the vaccination, the patient left the office and lost consciousness momentarily, experienced flu like symptoms including nausea, aches and pains and dizziness. " It was unknown if the patient experienced fever. The patient went to the emergency room (ER) at 9:30 pm on 05-MAR-2007, "but was not admitted into the hospital." In follow-up it was reported by the physician concerning a female, patient who on 05-MAR-2007 was vaccinated into the left arm with the first dose of GARDASIL (Lot # 655619/1427F) and concomitantly was vaccinated into the right arm with ADACEL. Concomitant medication included METADATE and "CLOUIDINE". It was reported that on 05-MAY-2007, in the P.M. the night of the vaccination, the patient developed syncope, brief only (lasted 1 minute), followed by sore throat, nausea and headache. The patient was seen in the ER with no work up done. It was reported that the patient recovered from syncope, sore throat, nausea and headache. Medical Records were received on 09-APR-2007 from the physician, it was reported that the patient with no infectious disease or risk factors, last menstrual period 4 weeks ago, approximately 05-FEB-2007, it was reported that the patient went to the ER, and presented with a sore throat, nausea and headache and an abnormal cramp tonight. She denied dizziness. The patient reported that she had received an injection today. It was reported that the presenting problem started hours ago. The patient reported having a syncope episode lasting for approximately 1 minute. The symptoms developed immediately after the patient stood up. She felt weak and lightheaded just prior to this episode. The patient had never had any previous episode of this type. The patient presented with generalized weakness, complained of dizziness. The patient reported orthostatic dizziness. The onset of the patient''s symptoms was about 1 hour ago. Orthostatic vital signs were reported, supine, 98/55 mmHg, standing, 98/66 mmHg, abnormal temperature noted at discharge 96.9 degrees Fahrenheit. It was arranged for the patient to be discharged from the ER to home with the plan for the patient to have a follow-up appointment with her physician. Additional information has been requested. All available medical records will be provided upon request.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166